MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU060200130
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A physician was attempting to use a pacific xtreme to treat a moderately calcified, moderately tortuous fibrous lesion in the sfa with 90% stenosis.It was reported that during balloon inflation, balloon the center of the balloon would not inflate, a balloon twist occurred, the balloon would not unwrap.The twist occurred during inflation at 12 atm.The device passed through a previously deployed stent.The procedure was completed using another balloon.There was no injury to patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6639448
Report Number9612164-2017-00754
Device Sequence Number926027
Product Code LIT
UDI-Device Identifier08033477035307
UDI-Public08033477035307
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberPCU060200130
Device Lot Number211401920
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer05/16/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1